MAUDE Adverse Event Report: BARD INTERNATIONAL TRI FUNNEL 20F G-TUBE; GASTROINTESTINAL TUBE AND ACCESSORIES

BARD INTERNATIONAL TRI FUNNEL 20F G-TUBE; GASTROINTESTINAL TUBE AND ACCESSORIES
Model Number 000702
Health Effect - Clinical Code No Information (3190)
Date of Event 12/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a black stain in the tubing of a ponsky device is confirmed.The sample returned was a segment of clear tubing.Visual observation found black patches within the lumen of the segment of tubing, which have the appearance of mold.The tubing was somewhat yellowish.Striations on each end of the segment were visible, and the edges were not ragged, but clean.The breaks appear to be due to intentional cutting.Mold and other accumulation of residues may be avoided by institutional maintenance protocols.For example, the patient care guide included with this product gives instructions regarding adding water in quantities prescribed by the md/hcp into the pump/feeding container when formula is almost finished.It also states that ¿flushing tubes with water before and after feedings will prevent most blockages.¿ a lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the black stain was found in the catheter lumen.Although the catheter was washed by rubbing with a brush, the stain was not removed.During placement, the used medicines were as followed; lansoprazole, furosemide, clarithromycin, spironolactone, itopride, carbocisteine, rhubarb, liquorices root, sodium chloride, nauzelin dry syrup, and pantethine acid.On (b)(6) 2017-evaluation noted stain has appearance of mold.Conservatively reported.

Brand Name
TRI FUNNEL 20F G-TUBE
Common Device Name
GASTROINTESTINAL TUBE AND ACCESSORIES
Manufacturer (Section D)
BARD INTERNATIONAL
d/s account
111 spring street
murray hill NJ 07974
MDR Report Key6836601
Report Number3006260740-2017-01496
Device Sequence Number800244
Product Code KNT
UDI-Device Identifier00801741036293
UDI-Public(01)00801741036293
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000702
Device Catalogue Number000702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2017
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2017
Initial Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1